# SDR YV3R2022092300540

- Difficulty date: September 15, 2022
- Submitted: September 23, 2022
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-WZ
- Make and model: Robsin R44
- Aircraft serial: 2529
- Aircraft time: 1,628 hours
- Engine: Lyc O540F1B5
- System (JASC): 7700 · Engine Indicating System
- Part: Governor
- Part number: B2475
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED GOVERNOR ASSEMBLY P/N: B247-5 ARM FRICTION WAS LOW.
